# SDR IPXA2024072453579

- Difficulty date: July 3, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 96,213 hours, 19,171 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING. FIXED L/E COMPARTMENT HAS CRACKED BEADED DOUBLER LOCATED APPROX STA XOS 680. (015-11) ATA57.REMOVED 12 EA WIRE CLAMPS FOR ACCESS TO REMOVE BEADED DOUBLER SECTION R/H WING FIXED L/E COMPARTMENT APPROX STA 572 PER REF MD-11 SRM 51-31-01-0G-0.INSTALLED EWIS PROTECCION ON SURFACE OF WORK AT R/H WING FIXED L/E COMPARTMENT APPROX STA XORS 572 PER REF MD-11 SRM 51-00-12-0G-0
